MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BD MEDICAL (BD WEST) MEDICAL SURGICAL PRECISIONGLIDE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 305106
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It is reported a crack on the needle hub, causing leak.
 
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.The customer reported leakage through a crack in the needle hub.To support the investigation, one sample without a blister package and two photographs were provided and evaluated by the quality team.Visual inspection identified a pin sized hole located 9 32 inch from the base of the needle hub.The sample was assembled to a syringe filled with saline, and leakage from the hole was replicated.The photographs correspond to the sample received.No additional defects or imperfections were observed.This condition could occur during the molding process if an imperfection were present in the molding tool.A device history record review was completed for material number 305106, lot 4081033.The review did not reveal any quality issues during production that could have contributed to the reported condition, and there were no related quality notifications.All processes and final inspections were performed in accordance with specification requirements.The sample will be shared with associates for awareness.Based on the investigation, including analysis of the returned sample, the customers reported symptom is confirmed.

Brand Name
PRECISIONGLIDE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24597970
Report Number1911916-2026-00114
Device Sequence Number9561494
Product Code FMI
UDI-Device Identifier00382903051069
UDI-Public(01)00382903051069(17)290531(10)4081033
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K021475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305106
Device Lot Number4081033
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Supplement Date Received by Manufacturer04/02/2026
Initial Report FDA Received Date03/13/2026
Supplement Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown